Duke Mathematical Journal

Étude d’une classe d’applications liées à des homomorphismes d’algébres de fonctions, et généralisant les quasi conformes

Jacqueline Lelong-Ferrand

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 1 (1973), 163-186.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077309568

Digital Object Identifier
doi:10.1215/S0012-7094-73-04016-7

Mathematical Reviews number (MathSciNet)
MR0315628

Zentralblatt MATH identifier
0272.30025

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 30A60

Citation

Lelong-Ferrand, Jacqueline. Étude d’une classe d’applications liées à des homomorphismes d’algébres de fonctions, et généralisant les quasi conformes. Duke Math. J. 40 (1973), no. 1, 163--186. doi:10.1215/S0012-7094-73-04016-7. https://projecteuclid.org/euclid.dmj/1077309568


Export citation